• question-icon

    Is pregnancy possible despite taking Unwanted-72?

default
Posted on Tue, 4 Jul 2017 in General Health
Question: Hello doctor,

I am in a great problem. I had unprotected sex with my fiance on 4th XXXXXXX for sometime. Due to a dilemma of the sperm might got into the vagina, I had taken unwanted 72 within the 50th hour. I usually get my periods on exact date or 1 week or 4 days prior to the date of the last month. But it has been 6 days after the pill i have taken there is no periods. My period date in the last month was may 10th evening. I always do regular excercise and i ve also taken papaya. I am getting cramps which might be due to excercise or the pill side effect. There is no chance na mam.I am really freaking out. What shall i do to induce periods. I really cant discuss this with anyone in person. Please help.

I forgot to mention that my finance did not ejaculate inside my vagina. He was way too far.not at all in the viscinity of the vagina
doctor
Answered by Dr. Soumya 1 hour later
Brief Answer:
No chance of pregnancy

Detailed Answer:
Hi,

I understand your concerns.

I dont see any chance of pregnancy in your situation.

Periods are delayed because of pill. This happens once in a while when You take pills.

Just wait for periods without anymore medicines.

You will get periods.

Let me know If You need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Soumya 11 minutes later
Thank you mam for your answer. I just wanted to know if i can continue with my excercise or it will affect my dates. I just do a bit of cardio to stay fit. And if i take a lot of vitamin c from natural foods with water. Will that help in early induction of periods. Lastly when can i expect my period to be happening...mainly how long the pill effect continues so that the periods would be regular again. Atleast can i be assured that by any means I will not be missing my periods this month or in the subsequent months. Thank you for your time again.

One last question is what about the cramps. I do sit ups n some belly excercises...is it ok to do and the cramps are normal? Or these are the pill effects.
doctor
Answered by Dr. Soumya 1 hour later
Brief Answer:
Continue Exercise

Detailed Answer:
Hi,

I suggest You continue Exercise and Vitamin C.

Difficult to predict how long it will take for periods to resume. The cramp You are experiencing now could be due to start of periods.

This is not side effect of pills.

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Soumya 3 hours later
Sorry to bother you again madam...but variation in condition is making me worried. After talking to you, in the evening around 5 pm, i had few drops of discharge..very light red colour..very small mass (clots)almost negligible like in regular periods. Until then till now i can hardly sum it upto 5-6 drops of blood discharge. Is this periods? This can be no way implantation bleeding? There is no progress now. My normal period is still expected? Hope this is normal and not a matter of concern. Thank you for your precious time again.
doctor
Answered by Dr. Soumya 10 hours later
Brief Answer:
This is your periods

Detailed Answer:
Hi,

You had the cramp because your periods was coming. The bleeding now You have is your periods and nothing else.

I dont see any reason to panic.

This is not implantation bleeding. Periods are going to be like this initially after pills. Dont worry about it.

This is your normal period.

Feel free to contact anytime.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3007 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

132 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Soumya
  • Q - Suggest treatment for endometriosis

  • Q - Suggest treatment for extremely painful back and pelvis due to adenomyosis

  • Q - What causes postmenopausal bleeding, severe elbow pain and ankle swelling?

  • Q - Do Duphaston and Siphene help in getting conceived?

  • Q - What causes swollen painful pubic area post full hysterectomy?

  • Q - What causes bleeding ears and pain under lower left rib cage?

  • Q - What causes lesion on labia minora with negative STD panel test?

  • Q - Does I pill taken two years ago cause irregular periods?

  • Q - Is NuvaRing an effective reversible method of birth control?

  • Q - What causes itching around labia after menstruation?

backtotop2